T Nation

Major Hair Loss Restarting Testosterone

Major Hair Loss Restarting Testosterone? Please can Anybody help me? I was on Trt for Years been off For about 8 months. I Restarted My injections 2X a wk for over a month or so! But now my Hair which Was always long has Been thinning badly and falling out. Maybe i Started on Too High of a T dose 2 times Per wk? Could this have Caused it in any way? Please any Help from anybody? Need my hair Back Not sure what to do? Freaking Thank you Rocky

How much T are you taking?

How much were you taking the last time?

Does baldness run in your family?

Thank you for getting back to me chris! Maybe you can help or others. When I was injecting two times a week for a total of .0 7 per week that’s what I was doing 8 months ago! When I started months ago! I started with the same amount two times a week for a month and a half. All of sudden I started seeing my hair thin out and fall out. I’m not sure what to do? Theres no baldness that runs in my family on my dads side or Moms side or any history in the family always had a thick head of hair and long! PS I know you shed when you’re on trt I did that over the years but never lost hair and thinned out like this after being back on it after 8 months of not doing it! Was only ion it for a month and a half and boom it started coming out I guess when I was sleeping real bad!. Please any help from anybody would be appreciated thank you

More Plate More Dates on YouTube has a lot of information about treating hair loss. I think that could be a pretty good resource for you. Many are quick to jump on finasteride, but before doing so they would have been wise to research and understand all the risks with that drug. I’ve heard recently about people microdosing it with good results.

Thank you! Hopefully more guys on here will help me with other info or options or advise

Thank you for getting back to me chris! Maybe you can help or others. When I was injecting two times a week for a total of .0 7 per week that’s what I was doing 8 months ago! When I started months ago! I started with the same amount two times a week for a month and a half. All of sudden I started seeing my hair thin out and fall out. I’m not sure what to do? Theres no baldness that runs in my family on my dads side or Moms side or any history in the family always had a thick head of hair and long! PS I know you shed when you’re on trt I did that over the years but never lost hair and thinned out like this after being back on it after 8 months of not doing it! Was only ion it for a month and a half and boom it started coming out I guess when I was sleeping real bad!. Please any help from anybody would be appreciated thank you

This isn’t a dose unless we know concentration. Additionally, I think your decimal is almost for sure in the wrong place (should be 0.7 not .07, right?).

So you could have concentration at 200 mg/mL and that dose would be 0.7200=140 mg/wk. 250mg/mL is also common, and that would result in a dose of 0.7250=175 mg/wk.

These doses will likely have your mean serum T level over average. If you are prone to hair loss this will accelerate it.

Minodrixol (main ingredient in rogain) is something to look into as a simple solution with low side effects.

rockyo317

3m

thank you for getting back to me yes 0.7 correct which was the total per week with two injections say like a Monday and Thursday and it is 200 mg/ml of testosterone cypionate so basically I was almost doing 3/4 of a mi per week and I went off for 8 months and when I started up months ago I started with the same dose which may have caused it shocked my body from not being on it for 8 months or I’m not sure that’s why I’m trying to get answers and yes I’ve heard of Rogaine minoxidil and all that stuff but I thought maybe there was another answers for me what could have caused this cuz it doesn’t run in the family or history of baldness or any of that any other info or other causes my body could be missing something im lacking I would appreciate it any other help chris thank you
PS I guess I should go to a dermatologist cuz they deal with hair and maybe they can help me or check me I’m not sure please if anybody has any answers for me I would really appreciate it thank you
Rockyo317

It is going to be difficult to do much other than give you reference material or general recommendations. Sheading can occur from multiple reasons. Iron deficiency is one. Really high stress can do it. Androgens being high is one (and probable in your case as you starting TRT again was what seems to be the cause).

Some are left with the option of faster hair loss or low T. Some get around this with rogain or finasteride. Some handle finasteride without noticeable sides, some get bad sides from it.

I do feel you on the hair though. Mine is about mid back length, and I haven’t started loosing it, but it is a fear of mine.

Thank you for the reply and the info! So when I went back on dosing and injecting two times a week in June up to around August that’s when I noticed my hair started thinning in August right up to around now where it’s gotten really bad so I haven’t done any trt since around August because that really scared me! So Maybe I should start on a lower dose once a week of T and build it up in my system say 2.5 every Wednesday! What is your input or anybody else’s please I need help I don’t know what to do thank you

PS I could be low on iron because my fertin I would get checked every 4 months but since with the covid! So I haven’t done it the last time I did it was 12 because last November because I gave blood every 4 months because my hemocrait was high being on the T! It could be that so maybe I should go to a dermatologist let them check my head lol I’m not sure sorry for the long messages just just want my hair back

Jimmy Neutron on more dates more plates has done a ton of experiments that seem like they help, but damn… I think the topical DHT blocker shampoos and also his use of Finasteride is what is working. As for the OP, stress and stressing about losing hair will make you shed. So start meditating, and trim your hair to a shorter but less concerning length. You could rebound. The 11 months after starting TRT I was shedding and I came to the acceptance of MPB hair loss. Crazy thing is, its growing back a bit fuller now that Im on a lower dose. 8 weeks at 210mg and 4 weeks on 140mg have been a surprisingly good for me in all areas of life.

I have had hair shedding at various times on TRT. Sometimes I think my hair has thinned and other times I am not certain. I am going to get a DHT blocking shampoo regardless just to play it safe (and apply to my acne).

When testosterone peaks it converts to estrogen and DHT, the conversion rate can depend on the levels at peak, so higher testosterone can equal higher conversion rates to these other hormones.

So try breaking up your shots into smaller ones and see if it makes a difference. I can tell you the smaller injections made a difference in my DHT levels because I was having ache issues on twice weekly, but not on an EOD schedule.

The EOD protocol also made a big difference in my estrogen levels (70 v.s 49) as well.

Thank you guys! Reposting Maybe some others can help. When I was injecting two times a week for a total of .07 per week that’s what I was doing 8 months ago! Monday and Thursday and it is 200 mg/ml of testosterone cypionate so basically I was almost doing 3/4 of a Ml per week and I went off for 8 months and when I started up months ago

I started with the same amount two times a week for a month and a half. All of sudden I started seeing my hair thin out and fall out. I’m not sure what to do? Theres no baldness that runs in my family on my dads side or Moms side or any history in the family always had a thick head of hair and long! Runs in the family look at my profile picture.

Maybe I should start on a lower dose once a week of T and build it up in my system say 2.5 every Wednesday! What is your input or anybody else’s please I need more help plesse.

I could be low on iron because my fertin I would get checked every 4 months but since with the covid! So I haven’t done it the last time I did it was 12 because last November because I gave blood every 4 months because my hemocrait was high being on the T! It could be that so maybe I should go to a dermatologist let them check my head lol I’m not sure sorry for the long messages just just want my hair back

PS I know you shed when you’re on trt I did that over the years but never lost hair and thinned out like this after being back on it after 8 months of not doing it! Was only ion it for a month and a half or 2 months and then boom it started coming out I guess when I was sleeping real bad!. Please any help from anybody else would be appreciated thank you